# SDR DKAA97002

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108R
- Make and model: Amd FALCON
- Aircraft serial: 108
- Engine: Ge CF7002D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 5001T39G29
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 6,131 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: B, O

## Discrepancy

NR 2 ENGINE FLAMED OUT AT FL 33.5 AND FL 27.3.  PERFORMED BORESCOPE INSPECTION, NO DEFECTS NOTED.  REPLACED NR 2 ENGINE FUEL CONTROL UNIT AND PERFORMED POWER ASSURANCE CHECKS.  AIRCRAFT TEST FLOWN TO FL 350, ACCELERATION CHECKS PERFORMED, ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
